# SDR SWAA2021110540455

- Difficulty date: November 1, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 29,665 hours, 13,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPC-EMER LT MT # 733-010-00-01 FOUND LIGHTS 8 CBA & 12 CBA; - LH FWD EXT OVERWING LTS TO BE INOP. SUSPECT M2335 BATTERY PACK AT 10 CBA TO BE BAD / INSTALLED BATTERY PACK AND POWER SUPPLY FROM A/C 953 ON 8613 AT POSITION NUMBER M2335 PER M/M 33-51-06. OPS CHECKED GOOD.
